Acetaminophene Intoxication: a Case Report


Authors: R. Schmidt 1;  J. Firment 1;  K. Spodník 2;  M. Paľko 2;  P. Jarčuška 2;  E. Veseliny 2;  Ľ. Beňa 3
Authors‘ workplace: I. klinika anesteziológie a intenzívnej medicíny, LF UPJŠ a FNsP Košice, Slovenská republika 1;  I. interná klinika, LF UPJŠ a FNsP Košice, Slovenská republika 2;  Dialyzačné oddelenie FNsP, Košice, Slovenská republika 3
Published in: Anest. intenziv. Med., 16, 2005, č. 3, s. 161-165
Category: Intesive Care Medicine - Case Report

Overview

The acetaminophene intoxication may be very frequent due to an easy availability of the drug. A serious hepatic impairment may occure after overdose. So far, N-acetylcysteine is the only specific antidote recommended. The authors describe the case of an acetaminophene overdose.

Key words:
acetaminophene – N-acetylcysteine


Labels
Anaesthesiology, Resuscitation and Inten Intensive Care Medicine
Login
Forgotten password

Don‘t have an account?  Create new account

Forgotten password

Enter the email address that you registered with. We will send you instructions on how to set a new password.

Login

Don‘t have an account?  Create new account